Severe recalcitrant morbilliform eruption from dual immune checkpoint blockade
Fatima S, Veenstra J, Antonyan AS, Kohen LL. Severe recalcitrant morbilliform eruption from dual immune checkpoint blockade. JAAD Case Reports 2018; 4(6):593-595.
JAAD Case Reports
Immune checkpoint inhibitors represent one of the newest and most promising therapies for malignancy, but they place patients at risk for autoimmune sequelae, including cutaneous eruptions. M7824, a novel bifunctional fusion protein currently in clinical trials, is directed against both programmed cell death ligand 1 (PD-L1) and transforming growth factor beta (TGF-β). It is well known that PD-1 checkpoint inhibition may lead to symptomatic cutaneous eruptions that most often can be effectively managed without discontinuation of antitumor therapy.1 Here we report a case of a severe, recalcitrant morbilliform eruption that began after dual immune checkpoint blockade with M7824 infusion.